# SDR R61A201902280283

- Difficulty date: February 28, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 39,961 hours, 24,937 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 17105427004
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND JUNCTION CENTER FUSELAGE 2 AND 3 PASSENGER CABIN WINDOW CUTOUT AREA CRACK FOUND AT SPLICE STRINGER FR 59 STR 9R. MX REPLACED STR SPLICE STRINGER FR 59 STR 9R PN 171-05427-004 IAW SRM
